RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 2019, Volume 19, Issue 3, Pages 280–288 (Mi isu807)  

Scientific Part
Mathematics

On classic solution of the problem for a homogeneous wave equation with fixed end-points and zero initial velocity

A. P. Khromov

Saratov State University, 83 Astrakhanskaya St., Saratov 410012, Russia

Abstract: The paper gives necessary and sufficient conditions of classic solution for a homogeneous wave equation with a summable potential, fixed end-point, and zero initial velocity. With the use of Fourier method and Krylov method of improving series rate convergence an analogue of d'Alembert formula is derived in the form of exponentially convergent series. The paper essentially supports and extends the results of our work carried out in 2016. The suggested new method, based on the use of divergent (in Euler's sense) series, is very economical in using well-known mathematical facts. It opens a perspective of considerable advancement in studying other boundary problems for partial differential equations.

Key words: Fourier method, divergent series, Krylov method, classic solution, resolvent.

DOI: https://doi.org/10.18500/1816-9791-2019-19-3-280-288

Full text: PDF file (189 kB)

Bibliographic databases:

UDC: 517.96:517.984
Received: 24.04.2019
Accepted:04.06.2019

Citation: A. P. Khromov, “On classic solution of the problem for a homogeneous wave equation with fixed end-points and zero initial velocity”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 19:3 (2019), 280–288

Citation in format AMSBIB
\Bibitem{Khr19}
\by A.~P.~Khromov
\paper On classic solution of the problem for a homogeneous wave equation with fixed end-points and zero initial velocity
\jour Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform.
\yr 2019
\vol 19
\issue 3
\pages 280--288
\mathnet{http://mi.mathnet.ru/isu807}
\crossref{https://doi.org/10.18500/1816-9791-2019-19-3-280-288}
\elib{http://elibrary.ru/item.asp?id=39542330}


Linking options:
  • http://mi.mathnet.ru/eng/isu807
  • http://mi.mathnet.ru/eng/isu/v19/i3/p280

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Саратовского университета. Новая серия. Серия Математика. Механика. Информатика
    Number of views:
    This page:7
    Full text:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019